# SDR 98ZZZX358

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2427W
- Make and model: Piper PA-31T1
- Aircraft serial: 311104005
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 30855
- Condition: Chafed
- Location: Mlg
- Component: Mccreary, 65010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TIRE ON WHEEL, NOTICED MINIMUM CLEARANCE ON SIDEWALL TIRE HAS TWO GROOVES CUT IN IT BY THE BRAKES.  SUBMITTER STATED TIRE IS A DIFFERENT SHAPE THAN A GOODYEAR TIRE.
